# SDR USAA010639

- Difficulty date: June 8, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 500c
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED.5 INCH, BS 500C, STRINGER 8R.  INSTALLED REPAIR DOUBLER PER TR 53-10-14.  (M)
